# SDR 2007UALA03065

- Difficulty date: August 7, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 33,334 hours, 12,677 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Mlg Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO GREEN HYDRAULIC SYSTEM FAILURE.  09-07-07   BROKEN HYD SWIVEL FITTING ON GEAR.   REPLACED BROKEN SWIVEL FITTING.  RESET ALL SYSTEMS.
